Eucalyptus Oil 25ml
For symptomatic relief of catarrh or minor muscular sprains and cramps. Can be used in the Clearway Inhaler as an inhalant. For aches and sprains just massage a small amount into the affected area.
WARNING: Not suitable for children under one year ALWAYS READ THE LABEL
More Products Like This
A special medication for relief from congestion of the nose, throat and chest. Mentholatum Vapour Rub is an ointment blended from pure, natural menthol and eucalyptus with extracts of Pine. The vapour from these pure ingredients naturally clears congestion, eases breathing and relieves soreness.
- RRP £2.49
- Our Price: £2.15
Multi-Action Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a dring action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes. Each tablet contains Tripolidine Hydrochloride 2.5mg and Pseudoephadrine Hydrochloride 60mg.
- RRP £3.28
- Our Price: £2.79
Otrivine Child Nasal Drops is an effective decongestant which acts gently to clear a blocked nose within minutes and relieve excessive nasal secretions. Otrivine Child Nasal Drops is easy to use. the exact dose of drops can be delivered to the nasal passages with the enclosed dropper.
- RRP £2.54
- Our Price: £2.25
Olbas Menthol Lozenges Balckcurrent & Aniseed are formulated with menthol for clear and easy breathing. Each lozenge contains Zinc and Vitamin C and are suitable for vegetarians.
- RRP £1.05
- Our Price: £0.95
Olbas Oil is a mixture of essential pure plant oils for relief of bronchial and nasal congestion and hayfever by inhalation, and for symptomatic relief of muscular pain by application to the skin . Non greasy.
- RRP £2.89
- Our Price: £2.29
Non-Drowsy Sudafed Sinus Pressure and Pain formerly Dual Relief Max with Pseudoephadrine Hydrochloride and Ibuprofen, effectively relieves the symptoms, stuffy nose, blocked sinuses, sinus pressure, headache and the pain and fever associated with colds and flu.
- RRP £4.99
- Our Price: £3.55